MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461043E
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: pif additional 510k number: k123555.An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported concern regarding an occurrence where a patient in the surgical trauma unit was using a kangaroo iris feeding tube.The feeding tube was confirmed to be in the stomach, however, when the nursing team went to remove the feeding tube, it got stuck at the 15-20cm mark.To the reporter's knowledge, the patient had no contraindications for having a feeding tube or any abnormalities with the patient's anatomy.The patient was complaining from experiencing pain from the attempts at removal, which lead to a doctor having to cut the tube and manipulate/remove the tube his/herself.Per additional information provided by the customer, when they confirmed the feeding tube was in the stomach and went to remove the stylet, they couldn't get it to budge which is what resulted in them trying to replace this specific feeding tube with a new one which ultimately led them to having issues removing it from the patient.This feeding tube was causing very excruciating pain for the patient at roughly the 15-20cm mark which led the surgeon to cut the feeding tube and extract it in a unique way through the patient's mouth.It was at this time they noticed ta knot in the feeding tube.
 
Additional Manufacturer Narrative
One incomplete used device was received at the cardinal health decontamination lab for investigation.The device could not be forwarded to the manufacturing site for physical inspection due to current customs policies.However, images of the device were provided to the manufacturing site for visual evaluation.In addition, an x-ray image was provided by the customer for review.The images were evaluated, and the reported condition was observed.The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.Based on all available information, no conditions were found in the manufacturing process that could trigger the observed condition.As such, a definitive root cause could not be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23646153
Report Number1423537-2025-00481
Device Sequence Number17349754
Product Code KNT
UDI-Device Identifier10192253007831
UDI-Public(01)10192253007831
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K163002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number461043E
Device Catalogue Number461043E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown